WoRMS banner
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorTambalagamia orientalis Hartman, 1976 
AphiaID: 332449

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorAnnelida (Phylum) > Checked: verified by a taxonomic editorPolychaeta (Class) > Checked: verified by a taxonomic editorErrantia (Subclass) > Checked: verified by a taxonomic editorPhyllodocida (Order) > Checked: verified by a taxonomic editorNereidiformia (Suborder) > Checked: verified by a taxonomic editorNereididae (Family) > Checked: verified by a taxonomic editorGymnonereidinae (Subfamily) > Checked: verified by a taxonomic editorTambalagamia (Genus) > Checked: verified by a taxonomic editorTambalagamia orientalis (Species)
Status accepted
Rank Species
Parent Checked: verified by a taxonomic editorTambalagamia Pillai, 1961
Sources  original description Hartman, O. 1974 [1976]. Polychaetous annelids of the Indian Ocean including an account of species collected by members of the International Indian Ocean Expeditions, 1963-1964 and a catalogue and bibliography of the species from India. Journal of Marine Biological Association of India 16(1): 191-252.
page(s): 217 [details]

[show all]
Environment marine, brackish, fresh, terrestrial
Fossil range recent only
Distribution  Unreviewed: has not been verified by a taxonomic editortype locality Indian Ocean [details]
Link Unreviewed: has not been verified by a taxonomic editorTo Encyclopedia of Life 
Note 
From other sources
Unreviewed: has not been verified by a taxonomic editorType locality Indian Ocean [details]
LSID urn:lsid:marinespecies.org:taxname:332449
Taxonomic
Edit history
 
Date   action   by
2008-03-17 10:44:16Z  created  Fauchald, Kristian
2008-03-26 11:36:43Z  changed  Fauchald, Kristian
2013-01-10 02:10:18Z  changed  Read, Geoffrey
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Read, G. (2014). Tambalagamia orientalis Hartman, 1976. In: Read, G.; Fauchald, K. (Ed.) (2014) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=332449 on 2014-11-22
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License